Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suggest if the creatinine levels are high

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6940 Questions
Question
dear doctor,
on checking by blood report, foun tht creatinine levels are 1.22 as against XXXXXXX lvel of 1.25. all other report are within the required parametres and also my urine report is crystal clear without any abnormalities. wht can b the reason or my elevatd creatine? I m 43 years and mild hypertensive.
Posted Tue, 26 Aug 2014 in Kidney Conditions
 
 
Answered by Dr. Shailja Puri 12 minutes later
Brief Answer:
Creatinine level normal, post other test reports

Detailed Answer:
Hello,
Thanks for posting your query on HealthcareMagic.

The blood creatinine level is on higher side, however, it is not elevated.
What is the status of blood urea and uric acid?
If they are within normal limits, it is unlikely that creatinine level suggests any underlying disease.
Creatinine, urea and uric acid are done to assess the renal functions.
Renal abnormality will lead to elevation of all the parameters and nor just one.

indly, post me all other test reports for better assessment.

Thanks
Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor